A Characterization of Reflexivity of Banach Spaces.
Mathematica Scandinavica, Tome 16 (1965), pp. 169-174
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1965__16_165918,
author = {Kjeld B. Laursen},
title = {A {Characterization} of {Reflexivity} of {Banach} {Spaces.}},
journal = {Mathematica Scandinavica},
pages = {169--174},
year = {1965},
volume = {16},
zbl = {0141.30903},
url = {http://geodesic.mathdoc.fr/item/MS2_1965__16_165918/}
}
Kjeld B. Laursen. A Characterization of Reflexivity of Banach Spaces.. Mathematica Scandinavica, Tome 16 (1965), pp. 169-174. http://geodesic.mathdoc.fr/item/MS2_1965__16_165918/